# SDR ASAA12511375

- Difficulty date: April 9, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,124 hours, 6,410 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Nut
- Part number: MS21044N08
- Condition: Loose
- Location: R1 Wiper Blade
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O WIPER BLADE FAILED MID WINDOW POSITION AFTER TAKE OFF.  RETURNED TO DEPARTURE.   FOUND WINDSHIELD WIPER BLADE LOOSE ON ARM.  RETORQUED WIPER BLADE NUT PER AMM 30-42-11-400-801, OPS CHECKED OK.
